2 doctors weighed in:

Never have taken naps, but for at least two months I am sleeping at nights and most of the day. Ck sugar it read 76 today my doctor says my report reads my sugar level is high and put me on metformin which I have missed taken everyday, but the sleeping is

2 doctors weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Besides

Besides some of the issues that were already raised, low vitamin d and low carnitine levels can lead to similar symptoms.

In brief: Besides

Besides some of the issues that were already raised, low vitamin d and low carnitine levels can lead to similar symptoms.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Not

Not everyone who's depressed feels depressed.
Silly, right? Sometimes, depression presents as aches & pains, increase/decrease in appetite/weight/sleep. Anhedonia or the loss of interest in doing anything (fun) is typical. I'm not sure what to make of your head hurting, unlike a regular headache. You'll need to take this up with your family physician. Even if your test strips are sealed, if they're old and presumably expired, you might want to get a new pack to be absolutely sure. 128 doesn't seem high enough to warrant medication unless you've already failed lifestyle, eg nutrition & exercise. On the other hand, perhaps your hgba1c was extremely high, say >8. Anemia and/or low thyroid can make you excessively tired, too. Go see your family physician for a more thorough evaluation. Good luck!

In brief: Not

Not everyone who's depressed feels depressed.
Silly, right? Sometimes, depression presents as aches & pains, increase/decrease in appetite/weight/sleep. Anhedonia or the loss of interest in doing anything (fun) is typical. I'm not sure what to make of your head hurting, unlike a regular headache. You'll need to take this up with your family physician. Even if your test strips are sealed, if they're old and presumably expired, you might want to get a new pack to be absolutely sure. 128 doesn't seem high enough to warrant medication unless you've already failed lifestyle, eg nutrition & exercise. On the other hand, perhaps your hgba1c was extremely high, say >8. Anemia and/or low thyroid can make you excessively tired, too. Go see your family physician for a more thorough evaluation. Good luck!
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
879K people helped
Continue
111,000 doctors available